English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Nonlinearly coupled Rossby-type and inertio-gravity waves in self-gravitating systems

MPS-Authors
/persons/resource/persons104080

McKenzie,  J. F.
MPI for Aeronomy, Max Planck Institute for Solar System Research, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Pokhotelov, O. A., Khruschev, V. V., Shukla, P. K., Stenflo, L., & McKenzie, J. F. (1998). Nonlinearly coupled Rossby-type and inertio-gravity waves in self-gravitating systems. Physica Scripta, 58, 618-621.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0014-DA8A-4
Abstract
There is no abstract available